# SDR ABXA030474

- Difficulty date: December 12, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,774 hours, 27,478 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mgl
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED IN CRUISE.  NOT LATCHED LIGHT ON FLIGHT ENGINEER'S PANEL ILLUMINATED WITH SELECTION RT GEAR POSITION.  PERFORMED ABNORMAL.  LIGHTS EXTINGUISHED WHEN LANDING GEAR WAS CYCLED.  MAINTENANCE FOUND RT MAIN LANDING GEAR DOOR NOT LATCHED PROXIMITY SWITCH SENSOR DIRTY.  CLEANED PROX SWITCH SENSOR OF DIRT AND DEBRIS.  PERFORMED OPERATIONAL CHECK OF MAIN LANDING GEAR DOOR PROX SWITCHES MM 32-60-00-2.  ALL SYSTEMS CHECKED GOOD.
